After taking ipill on 11th august she got her periods on 17th august. And later on 5th sept she again got periods. Is everything normal and is there any chance of pregnancy? Tried anal and did not ejaculate.
Do u had history of harmonal treatment If s Dan read below
It's very dangerous bcoz u r going against nature bcoz u r taking above tab means artificial harmones
Which wil disturbe ur natural hypothalamo pituitary axis.
Means ur suppose to in future disease called
Harmonal imbalance which very very difficult to treat
Ask me in private so dat we can discuss in better manner and also u wil improve
Also we can change d medicine
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Pregnancy Query treatment